# SDR PCS2005F00001

- Difficulty date: February 22, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- Engine: Pwa JT8D17
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Intermittent
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AC WILL NOT PRESSURIZE, OUTFLOW VALVE WILL NOT OPERATE IN ANY MODE.  AC RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT PRESSURIZATION AND RERACKED THE CABIN PRESSURE CONTROLLER AND ACCOMPLISHED A FUNCTIONAL TEST OF THE CABIN PRESSURIZATION SYSTEM IAW MM, SYSTEM TESTED GOOD.  THE AC WAS RETURNED TO SERVICE AND DISPATCHED TO THE INTENDED DESTINATION WITHOUT FURTHER INCIDENT.  (K)
